# SDR ASAA2015072012517

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 28,254 hours, 8,712 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Damaged
- Location: Ee Bay
- Part time: 29,051 hours, 10,894 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CIRCUIT BREAKER "STBY BUSS SECT 2" DAMAGED ON SPCU.  ACFT GROUNDED.  REPLACED SPCU, REF MM 24-34-11. INSTALLATION TEST NORMAL.
